Application of the spectral theory and perturbation theory to the study of Ornstein-Uhlenbeck processes

Abstract

The theoretical bases of this paper are the theory of spectral analysis and the theory of singular and regular perturbations. We obtain an approximate price of Ornstein-Uhlenbeck double barrier options with multidimensional stochastic diffusion as expansion in eigenfunctions using infinitesimal generators of an (l+r+1) dimensional diffusion in Hilbert spaces. The theorem of closeness estimates of approximate prices is established. We also obtain explicit formulas for derivatives price approximation based on the expansion in eigenfunctions and eigenvalues of self-adjoint operators using boundary value problems for singular and regular perturbations.

Authors and Affiliations

I. Burtnyak, H. P. Malytska

Keywords

Related Articles

Skew semi-invariant submanifolds of generalized quasi-Sasakian manifolds

In the present paper, we study a new class of submanifolds of a generalized Quasi-Sasakian manifold, called skew semi-invariant submanifold. We obtain integrability conditions of the distributions on a skew semi-invaria...

Homomorphisms and functional calculus in algebras of entire functions on Banach spaces

In the paper the homomorphisms of algebras of entire functions on Banach spaces to a commutative Banach algebra are studied. In particular, it is proposed a method of constructing of homomorphisms vanishing on homogeneou...

Wick calculus on spaces of regular generalized functions of Levy white noise analysis

Many objects of the Gaussian white noise analysis (spaces of test and generalized functions, stochastic integrals and derivatives, etc.) can be constructed and studied in terms of so-called chaotic decompositions, based...

Coupled fixed point results on metric spaces defined by binary operations

In parallel with the various generalizations of the Banach fixed point theorem in metric spaces, this theory is also transported to some different types of spaces including ultra metric spaces, fuzzy metric spaces, unifo...

On an approach to the construction of the Friedrichs and Neumann-Krein extensions of nonnegative linear relations

Let L0 be a closed linear nonnegative (probably, positively defined) relation ("multivalued operator") in a complex Hilbert space H. In terms of the so called boundary value spaces (boundary triples) and corresponding We...

Download PDF file
  • EP ID EP533017
  • DOI 10.15330/cmp.10.2.273-287
  • Views 70
  • Downloads 0

How To Cite

I. Burtnyak, H. P. Malytska (2018). Application of the spectral theory and perturbation theory to the study of Ornstein-Uhlenbeck processes. Карпатські математичні публікації, 10(2), 273-287. https://europub.co.uk/articles/-A-533017